Topamax, has anyone used it?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

melcaitie
Veteran Member


Date Joined Feb 2004
Total Posts : 1782
   Posted 9/26/2004 9:40 AM (GMT -7)   
Hi
 
My Psychiatrist wants to put me on to Topamax, Im already on Lexapro 10mg which I have been on for a month. Has anyone used Topamax? Oh, and has anyone had nausea from Lexapro? Im fine on the 10mg but he is trying to increase it and when I take 1 and half I get nauseous.
 
Any advice will be appreciated , thanks.. :-)
God please grant me the serenity to accept the things I cannot change,courage to change the things I can and the Wisdom to know the difference.
 
Amen
______________________________________________

mela
Veteran Member


Date Joined Jul 2003
Total Posts : 728
   Posted 9/26/2004 9:55 PM (GMT -7)   
Hi,I'm from the crohns site,I to am on 10mg of lexapro and it does the same thing to me.Have you ask your doctor if he will give you a script for phenergan?that works really well.I don't know any thing about the med that youare talking about.Why is he wanting to change your meds?is the lexapro not working for you?


Mela...................

melcaitie
Veteran Member


Date Joined Feb 2004
Total Posts : 1782
   Posted 10/2/2004 1:58 PM (GMT -7)   
Thanks Mela, the Lexapro is working, the other med is for something else

Julie, i cant afford to lose weight, i have Crohns disease and weigh 89pounds!! Yes the Topamax is for a "mood disorder"/ could be bipolar they think so anyway, thanks for the info.
God please grant me the serenity to accept the things I cannot change,courage to change the things I can and the Wisdom to know the difference.
 
Amen
______________________________________________

Brynn
Veteran Member


Date Joined Mar 2003
Total Posts : 1663
   Posted 10/4/2004 9:42 AM (GMT -7)   
I tried Topamax but couldn't tolerate it. Unfortunately, I don't remember what side effect was so bad. I think it was making my pain worse. I'm a chronic pain patient, taking Neurontin successfully, except it makes my legs and feet swell horribly. So trying alternatives. I think it was just that it made my pain worse, instead of better.

Regarding the weight loss, I would say it is still worth a try. Side effects are SO individualized, at least that one is. You just never really know unless you try it. Constip, sleepiness, that kind of thing, yes is very common. But weight loss just is not that common.

Good luck, whatever you decide!
Brynn
 
Moderator for Chronic Pain forums and
Chronic Fatigue Syndrome forums

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:41 PM (GMT -7)
There are a total of 2,732,777 posts in 301,055 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
351 Guest(s), 12 Registered Member(s) are currently online.  Details
Bololidat, Ides, dacarte3, jennydancingfish, Lizzie70, mtm3461, Scaredy Cat, NiceCupOfTea, ChickNorris, lymedriven, Broncofan18, NotQuiteAntonio


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer